# SDR FDEA202503120377

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114523
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BILGE AREA LONGERON 51LEFT SPLICE FITTING FOUND CRACK   BETWEEN STATION 5-113 - 1542. LOWER CENTER CARGO BILGE AREA LONGERON 51LEFT SPLICE FITTING FOUND CRACK   BETWEEN STATION 5-113 - 1542 REMOVED AND REPLACED PER MD-11 SRM 51-31-01-0G. SPLICE   FITTING FABRICATED BY MACHINING PER DOUGLAS DRAWING A5A7114 REVISION J. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
